# SDR HEEA0014929

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 209070262101
- Condition: Reads High
- Location: Oil Temp Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSI READS HIGH AND NEEDLE FLUCTUATES ON OIL TEMP COOLER INDICATOR.
